MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046860750
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k133110, p090003.Device evaluated by mfr: the express ld was returned for analysis.The first two rows of the proximal stent struts were found to be lifted/damaged.The recommended introducer sheath size for this express ld device as per ifu is a 7fr sheath.The investigator was unable to insert the device into a boston scientific introducer sheath as the stent was damaged, and more interaction could damage the device further.A visual examination of the returned device confirmed that the balloon was tightly folded and had not been subjected to positive pressure.No issues were noted with the balloon material.No issues were noted with the tip of the device.No other issues were identified with the device.
 
Event or Problem Description
Reportable based on device analysis completed on 25nov2025.It was reported that stent was difficult to insert.An 8.0x60x75cm express ld stent was selected for use in an iliac stenting procedure.During the procedure, stent was prepared according to standard procedure but could not be introduced into the non-boston scientific sheath.There was no visible damage to the device upon opening the package.The procedure was completed with another of the same device.There were no patient complication as the result of this event.However, device analysis revealed that the first two rows of the proximal stent struts were found to be lifted/damaged.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23861096
Report Number2124215-2025-92212
Device Sequence Number4706460
Product Code NIO
UDI-Device Identifier08714729392293
UDI-Public(01)08714729392293(17)260330(10)31345519
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2026
Device Model NumberH74938046860750
Device Catalogue NumberH74938046860750
Device Lot Number0031345519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown